Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KARL STORZ ENDOVISION FLEX-XC VIDEO URETEROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KARL STORZ ENDOVISION FLEX-XC VIDEO URETEROSCOPE
Model Number
11278VU
Health Effect - Clinical Code
Laceration(s) (1946)
Date of Event
06/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evaluation has been conducted by karl storz as the hospital has not released the subject ureteroscope for evaluation.
Event or Problem Description
Allegedly, during a stone removal procedure with a flex-xc video ureteroscope, the patient's ureter was torn.
New Search
Submit an Adverse Event Report
Brand Name
FLEX-XC VIDEO URETEROSCOPE
Common Device Name
VIDEO URETEROSCOPE
Manufacturer
(Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
MDR Report Key
7708326
Report Number
1221826-2018-00057
Device Sequence Number
2580345
Product Code
FGB
UDI-Device Identifier
04048551278239
UDI-Public
4048551278239
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K131369
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,user f
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
06/21/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
11278VU
Device Catalogue Number
11278VU
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/09/2018
Initial Report FDA Received Date
07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
74 YR
Patient Weight
136